Welcome Visitor, Sign Up for Free!
Drug-Coated Stents
Average User Rating:
Drug-Coated Stents, 0 / 5 (0 votes)

Drug-Coated Stents Side Effects

Drug-coated stents may cause uncommon serious, adverse reactions. If you have any of the following symptoms, immediately contact your healthcare provider or doctor:
  •  Chest pain, sweating, drowsiness or dizziness which may be indicators of a heart attack.  Since stents alter the blood flow through the arteries, this is a possible side-effect that may be caused by irregular heart beats after the surgery
  • Blood vessel damage caused by the stent which can lead to a heart attack or stroke. Patients suffering from this may require bypass surgery
  • Allergic reactions such as bodily swelling, trouble breathing, or chest pain. If these symptoms persist, the stent must be removed
  • Thrombosis or blood clots which may decrease the blood flow to vital organs and may also lead to a heart attack or stroke
Potential side effects following the procedure of a drug-coated stent may include the following. Although more common, if these symptoms persist for longer than several days or if there is an increase in severity, it is important to seek professional attention at once:
  • Chest soreness and distress
  • Abnormal heart beat (Arrhythmia)